Probabilities for absolute irreducibility of multivariate polynomials by the polytope method


Koyuncu F., ÖZBUDAK F.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.3, pp.367-373, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0906-101
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.367-373

Abstract

Motivated by the Dubickas's result in [1], which computes the probability of the irreducible polynomials by Eisenstein's criterion for some families of polynomials in Z[x], we calculate the probabilities which represent the ratio of absolutely irreducible multivariate polynomials by the polytope method in some families of polynomials over arbitrary fields.